Does Latuda cause Hallucinations?

Last Update May 26, 2016
Treato found 375 posts discussing Latuda and Hallucinations.
While some patients report that Latuda causes Hallucinations, others say it doesn't.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
About Latuda
Latuda is a psychosis medication.
Uses: Latuda is prescribed for Depression, Bipolar Disorder and Psychosis and is mostly mentioned together with these indications. Read More
Satisfaction Score
?
3.3
5 1 19466
Moderately Satisfied
based on 19,466 conversations around the web
Back to all concerns

Does Latuda cause Hallucinations?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 375 discussions
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...